# SDR 2014FA0000666

- Difficulty date: November 22, 2014
- Submitted: November 22, 2014
- Operation: General aviation
- Aircraft: N654ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10791
- Aircraft time: 4,968 hours
- Engine: Lyc IO360L2A
- Engine time: 2,461 hours
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Condition: Worn
- Location: Throttle
- Part time: 2,461 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE WOULD HAVE TO MOVE BACK AROUND TWO INCHES FROM MAX RPM TO NOTICE A DECREASE IN RPM.  THROTTLE WAS VERY LOOSE IN THOSE TWO INCHES OF TRAVEL.  FOUND THROTTLE SHAFT TO BE WORN AND SLOPPY IN THE HIGH RPM POSITION.
